# SDR DALA2023072606061

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 676, A.D.//A.A. DAMAGES WERE FOUND ON COUNTERSINK AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON COUNTERSINK BTW 9 TO 12 O'CLOCK POSITION, HOLE #3 CORROSION ON COUNTERSINK BTW 5 TO 8 O'CLOCK POSITION, HOLE #4 CORROSION ON COUNTERSINK BTW 3 TO 5 AND 7 TO 10 O'CLOCK POSITION, HOLE #5 CORROSION ON COUNTERSINK BTW 4 TO 6 O'CLOCK POSITION, HOLE #6 CORROSION ON COUNTERSINK BTW 2 TO 4 O'CLOCK POSITION, HOLE #8 CORROSION ON COUNTERSINK BTW 4 TO 8 O'CLOCK POSITION AND HOLE #9 CORROSION ON COUNTERSINK BTW 7 TO 8 O'CLOCK POSITION IN REF. CARD 5720-01100-02B JOB # 059-0001 STEP 25. CORRECTIVE ACTION: :[ A.D.//A.A] HOLES AT RH ENG DRAG FTG CLAMP-UP COUNTERSINKS HOLES #1, #3, #4, #5,#6,#8 AND #9 WERE REPAIRED PER ER/A 609566-14AD REV: ORIGINAL; SECTION I: PERMANENT REPAIR. (LP 2883267)
